# SDR SWIA202265928

- Difficulty date: May 12, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 37,821 hours, 27,092 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE (AIRFRAME SIDE) PIN HOLES ARE WORN. (FILED CLOSED)REMOVED AND REPLACED PASSENGER DOOR HINGE (AIRFRAME SIDE) IN REF TO SRM 53-21-23 AND REO 670-53-21-2255, REV --, DATED 2022-05-13. COMPLIED WITH TASK CARD 51-900-1002-SKY. COMPLETED M-337.
